Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3083
Title: On the number of absolutely indecomposable representations of a quiver
Authors: SEVENHANT, Bert 
VAN DEN BERGH, Michel 
Issue Date: 1999
Publisher: ACADEMIC PRESS INC
Source: JOURNAL OF ALGEBRA, 221(1). p. 29-49
Abstract: A conjecture of Kac states that the constant coefficient of the polynomial counting the number of absolutely indecomposable representations of a quiver over a finite field is equal to the multiplicity of the corresponding root in the associated Kac-Moody Lie algebra. In this paper we give a combinatorial reformulation of Kac's conjecture in terms of a property of q-multinomial coefficients. As a side result we give a formula for certain inverse Kostka-Foulkes polynomials. (C) 1999 Academic Press.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Sevenhant, B, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.
Keywords: Hall algebra; symmetric functions
Document URI: http://hdl.handle.net/1942/3083
DOI: 10.1006/jabr.1999.7937
ISI #: 000083682100002
Type: Journal Contribution
Validations: ecoom 2000
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

3
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

3
checked on May 21, 2022

Page view(s)

38
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.